# SDR IPXA2022032180336

- Difficulty date: March 20, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 21,163 hours, 12,744 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Power Supply
- Part number: 321490
- Part serial: 2088
- Condition: Unserviceable
- Location: L-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEGDOES NOT ILLUMINATE RESIDUAL PRESSURE WARNING LIGHTREMOVED AND REPLACED ASPSU IAW AMM 52-73-18-401
